READING (CBS) – Two people suffering from possible drug overdoses were revived using Narcan after a crash on Interstate 95 in Reading.

The crash happened on I-95 South near Exit 37A late Friday morning. Two left lanes were closed while firefighters and ambulances responded to the scene.

reading 2 Revived With Narcan After Possible Overdose Causes I 95 Crash

A crash on Interstate 95 in Reading was possibly caused by a drug overdose, State Police said. (WBZ-TV)

Massachusetts State Police said two people were found non-responsive and not breathing. They were revived by a trooper using Narcan, which can reverse symptoms of an overdose.

Both people were brought to area hospitals. The driver of the car they hit was uninjured.

Comments

Leave a Reply

Please log in using one of these methods to post your comment:

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s